Previous |  Up |  Next


Title: О полных топологических линейных пространствах (Russian)
Title: On complete topological linear spaces (English)
Author: Pták, Vlastimil
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 3
Issue: 3
Year: 1953
Pages: 285-290
Summary lang: English
Category: math
MSC: 46.3X
idZBL: Zbl 0052.33803
idMR: MR0064302
DOI: 10.21136/CMJ.1953.100088
Date available: 2008-06-09T12:42:15Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_03-1953-3_5.pdf 1.200Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo